# SDR 2008FA0000647

- Difficulty date: September 12, 2008
- Submitted: September 30, 2008
- Operation: General aviation
- Aircraft: N636BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7307
- Engine: Ge CF34*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670RPA0045
- Condition: Corroded
- Location: Fs 424-513
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FLOOR SEAT TRACK AT FS 424.0-513.0 FOUND TO BE CORRODED BEYOND LIMITS.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-41-00. (K)
